MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent difficulty to position occurred.Patient underwent a shunt percutaneous transluminal angioplasty.The 90% stenosed target lesion was located in the moderately tortuous and mildly calcified graft and anastomosis.Stent implantation was not indicated but still performed after a 6x100x75 mustang balloon catheter was performed for pre-dilation.An 8x40x75 epic stent was initially implanted.After deployment, it appeared to be skipping as if it was being pushed.The physician had used this device before.An 8x60x75 epic stent was attempted to be implanted to cover the lesion, but the same event occurred where it seemed to be skipping.Per method of use, the stent must be set aside when positioning to avoid resistance on the shaft.This was attempted, however, there was skipping after deployment despite an overlap of more than 2cm on the graft.Approximate 4cm appeared to be skipping and it came out ahead of the first 4cm of the epic.The lesion was not covered, and the procedure was discontinued.There were no complications reported, and the patient's status was stable.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18740570
Report Number2124215-2024-09451
Device Sequence Number15051916
Product Code NIO
UDI-Device Identifier08714729805694
UDI-Public08714729805694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0032452607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPIC 8X60 75CM.; MOSQUITO 6F 3CM.; MUSTANG 6X100.; RADIFOCUS 180CM.
Patient Age65 YR
Patient SexMale